# SDR 2005UALA01391

- Difficulty date: December 3, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 25,957 hours, 9,648 cycles
- Engine: Iae V2522A5
- Engine time: 36,878 hours, 13,206 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG EPR MODE FAILURE FOLLOWED BY INCREASED FUEL BURN RATIO.  ENGINE 1 REVERTED FROM EPR MODE TO N1 MODE DUE TO THE APPARENT LOSS OF THE P2T2 PROBE HEATER. THIS IS PER DESIGN. CREW DECIDED TO DIVERT DUE TO POSSIBLE INCREASED FUEL BURN, SAFETY CONSIDERATION. MAINTENANCE FOLLOWED TSM AND REPLACED THE P2T2 PROBE POST TEST SHOWED A GOOD FIX. HOWEVER, THE PROBE CHANGE DID NOT FIX THIS ISSUE SEE SDR 2005UAL01415. P2T2 PROBE IS NOT A TRACKED PART, OFF UNIT SN NOT REPORTED UNIT LOST.
